导出
  • 排序
  • 显示
1. Supercongruences arising from basic hypergeometric series SCOPUS SCIE

作者:He, B

通讯作者地址:He, B (reprint author), East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[He, Bing] East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2017,173,621-630

收录类别:SCOPUS;SCIE

当年影响因子:0.747

资源类型:外文期刊论文

3. Factors of alternating sums of powers of q-Narayana numbers SCOPUS SCIE

作者:Guo, VJW; Jiang, QQ

通讯作者地址:Guo, VJW (reprint author), Huaiyin Normal Univ, Sch Math Sci, Huaian 223300, Jiangsu, Peoples R China.

作者机构:[Guo, Victor J. W.] Huaiyin Normal Univ, Sch Math Sci, Huaian 223300, Jiangsu, Peoples R China.; [Jiang, Qiang-Qiang] East China Normal Univ, Dept M 更多

来源:JOURNAL OF NUMBER THEORY,2017,177,37-42

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

4. Some congruences on conjectures of van Hamme SCOPUS SCIE

作者:He, B

通讯作者地址:He, B (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[He, Bing] E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2016,166,406-414

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

5. A supercongruence involving Delannoy numbers and Schroder numbers SCOPUS SCIE

作者:Liu, JC

通讯作者地址:Liu, JC (reprint author), East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Liu, Ji-Cai] East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2016,168,117-127

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:4

资源类型:外文期刊论文

6. A supercongruence involving Delannoy numbers and Schröder numbers SCOPUS

作者:Liu J.-C.

通讯作者地址:Liu, J.-C.; Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, 500 Dongchuan Road, China; 电子邮件: jc2051@163.com

作者机构:[Liu, J.-C] Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, 500 Dongchuan Road, Shanghai, China

来源:Journal of Number Theory,2016,168,117-127

收录类别:SCOPUS

Scopus被引:4

资源类型:外文期刊论文

7. On the divisibility properties of certain binomial sums SCOPUS SCIE

作者:He, B

通讯作者地址:He, B (reprint author), E China Normal Univ, Dept Math, Shanghai Key Lab PMMP, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[He, B]E China Normal Univ, Dept Math, Shanghai Key Lab PMMP, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,147,133-140

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

8. Proof of a conjecture of Mircea Merca SCOPUS SCIE

作者:Guo, VW;Guo, VW;Guo, VJW

通讯作者地址:Guo, VW (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.;Guo, VW (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.;Guo, VJW (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Guo, VW]E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.;[Guo, VW]E China Normal Univ, Shanghai Key Lab PMMP, 更多

来源:JOURNAL OF NUMBER THEORY,2015,147,590-593

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

9. On Szpiro inequality for semistable families of curves SCIE SCOPUS

作者:Tan, SL; Xu, WY

通讯作者地址:Xu, WY (reprint author), E China Normal Univ, Dept Math, Dongchuan RD 500, Shanghai 200241, Peoples R China.

作者机构:[Xu, Wan-Yuan] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; E China Normal Univ, Shanghai Key Lab PMMP, Shanghai 200241, Peopl 更多

来源:JOURNAL OF NUMBER THEORY,2015,151,36-45

收录类别:SCIE;SCOPUS

当年影响因子:0.747

资源类型:外文期刊论文

10. Proof of a conjecture of Z.-W. Sun on the divisibility of a triple sum SCOPUS SCIE

作者:Guo, VJW; Liu, JC

通讯作者地址:Guo, VJW (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Guo, Victor J. W.; Liu, Ji-Cai] E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,156,154-160

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

11. Some divisibility properties of binomial and q-binomial coefficients SCOPUS SCIE

作者:Guo, VJW; Krattenthaler, C

通讯作者地址:Guo, VJW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Guo, Victor J. W.] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Krattenthaler, C.] Univ Vienna, Fak Math, A-1090 Vienna, Aus 更多

来源:JOURNAL OF NUMBER THEORY,2014,135,167-184

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:14

Scopus被引:15

资源类型:外文期刊论文

13. Some q-analogues of supercongruences of Rodriguez-Villegas SCOPUS SCIE

作者:Guo, VJW; Zeng, J

通讯作者地址:Guo, VJW (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Guo, Victor J. W.] E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.; [Zeng, Jiang] Univ Lyon 1, Inst Camill 更多

来源:JOURNAL OF NUMBER THEORY,2014,145,301-316

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:11

Scopus被引:11

资源类型:外文期刊论文

14. A note on a generalized circular summation formula of theta functions SCOPUS SCIE

作者:Zhu, JM

通讯作者地址:Zhu, JM (reprint author), Luoyang Normal Univ, Dept Math, Luoyang City 471022, Henan, Peoples R China.

作者机构:[Zhu, Jun-Ming] Luoyang Normal Univ, Dept Math, Luoyang City 471022, Henan, Peoples R China.; [Zhu, Jun-Ming] E China Normal Univ, Dept Math, Shangh 更多

来源:JOURNAL OF NUMBER THEORY,2012,132,6,1164-1169

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:6

Scopus被引:8

资源类型:外文期刊论文

15. Proof of some conjectures of Z.-W. Sun on congruences for Apery polynomials SCOPUS SCIE

作者:Guo, VJW; Zeng, J

通讯作者地址:Guo, VJW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Guo, Victor J. W.] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Zeng, Jiang] Univ Lyon 1, Inst Camille Jordan, CNRS, UMR 520 更多

来源:JOURNAL OF NUMBER THEORY,2012,132,8,1731-1740

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:12

Scopus被引:13

资源类型:外文期刊论文

16. A theta function identity of degree eight and Eisenstein series identities SCOPUS SCIE

作者:Liu, ZG

通讯作者地址:Liu, ZG (reprint author), E China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Liu, ZG]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2012,132,12,2955-2966

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

17. Factors of binomial sums from the Catalan triangle SCOPUS SCIE

作者:Guo, VJW; Zeng, J

通讯作者地址:Guo, VJW (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Guo, Victor J. W.] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Zeng, Jiang] Univ Lyon 1, Inst Camille Jordan, CNRS, UMR 520 更多

来源:JOURNAL OF NUMBER THEORY,2010,130,1,172-186

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:13

Scopus被引:14

资源类型:外文期刊论文

18. On a new circular summation of theta functions SCOPUS SCIE

作者:Chan, SH;Liu, ZG

通讯作者地址:Liu, ZG (reprint author), E China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Chan, Song Heng] Nanyang Technol Univ, Div Math Sci, Sch Math & Phys Sci, Singapore 637371, Singapore.; [Liu, Zhi-Guo] E China Normal Univ, Dept Ma 更多

来源:JOURNAL OF NUMBER THEORY,2010,130,5,1190-1196

收录类别:SCOPUS;SCIE

当年影响因子:0.747

WOS被引:11

Scopus被引:14

资源类型:外文期刊论文

20. An Arakelov inequality in characteristic p and upper bound of p-rank zero locus SCIE SCOPUS

作者:Lu, J; Sheng, M; Zuo, K

通讯作者地址:Sheng, M (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Sheng, Mao] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Lu, Jun; Zuo, Kang] Johannes Gutenberg Univ Mainz, Fachbereich Math 更多

来源:JOURNAL OF NUMBER THEORY,2009,129,12,3029-3045

收录类别:SCIE;SCOPUS

当年影响因子:0.747

WOS被引:5

Scopus被引:4

资源类型:外文期刊论文

共 2 页, 28 条记录

TOP